MathSciNet Relay Station
MathSciNet bibliographic data
MR1992670 (2004f:20065) 20F16 (20E07 37B40 37C35)
Osin, D. V. The entropy of solvable groups. Ergodic Theory Dynam. Systems 23 (2003), no. 3, 907–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement